Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 4, Number 3

All articles in this issue are freely accessible.

On the point-line as element of space: a study of the corresponding bilinear connex
Edward Kasner.
Trans. Amer. Math. Soc. 4 (1903), 213-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500639
On the formation of the derivatives of the lunar coördinates with respect to the elements
Ernest William Brown.
Trans. Amer. Math. Soc. 4 (1903), 234-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500640
On reducible groups
Saul Epsteen.
Trans. Amer. Math. Soc. 4 (1903), 249-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500641
Theory of linear associative algebra
James Byrnie Shaw.
Trans. Amer. Math. Soc. 4 (1903), 251-287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500642
Projective coördinates
F. Morley.
Trans. Amer. Math. Soc. 4 (1903), 288-296
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500643
On an extension of the 1894 memoir of Stieltjes
Edward Burr Van Vleck.
Trans. Amer. Math. Soc. 4 (1903), 297-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500644
On the variation of the arbitrary and given constants in dynamical equations
Ernest William Brown.
Trans. Amer. Math. Soc. 4 (1903), 333-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500645
The primitive groups of class $2p$ which contain a substitution of order $p$ and degree $2p$
W. A. Manning.
Trans. Amer. Math. Soc. 4 (1903), 351-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500646
Complete sets of postulates for the theory of real quantities
Edward V. Huntington.
Trans. Amer. Math. Soc. 4 (1903), 358-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500647
American Mathematical Society